Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 97, Number 3

All articles in this issue are freely accessible.

Picard and Brauer groups of Zariski schemes
Piotr Blass and Raymond Hoobler.
Proc. Amer. Math. Soc. 97 (1986), 379-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840613
A natural partial order for semigroups
H. Mitsch.
Proc. Amer. Math. Soc. 97 (1986), 384-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840614
Remarque sur l’arithmétique des $2$-formes différentielles de deuxième espèce
Boulahia Nejib.
Proc. Amer. Math. Soc. 97 (1986), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840615
Polynomials with no small prime values
Kevin S. McCurley.
Proc. Amer. Math. Soc. 97 (1986), 393-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840616
A property of weakly compact operators on $C[0,1]$
James R. Holub.
Proc. Amer. Math. Soc. 97 (1986), 396-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840617
A Wiener inversion-type theorem
James R. Holub.
Proc. Amer. Math. Soc. 97 (1986), 399-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840618
On a theorem of Hardy and Littlewood on the polydisc
Hong Oh Kim.
Proc. Amer. Math. Soc. 97 (1986), 403-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840619
A geometrical characterization of singly generated Douglas algebras
Keiji Izuchi.
Proc. Amer. Math. Soc. 97 (1986), 410-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840620
On perfect $C^{∗}$-algebras
R. J. Archbold.
Proc. Amer. Math. Soc. 97 (1986), 413-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840621
Coisometric extensions of contraction semigroups
Wacław Szymański.
Proc. Amer. Math. Soc. 97 (1986), 418-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840622
Linear perturbations of a nonoscillatory second order equation
William F. Trench.
Proc. Amer. Math. Soc. 97 (1986), 423-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840623
The best bound in the $LlogL$ inequality of Hardy and Littlewood and its martingale counterpart
David Gilat.
Proc. Amer. Math. Soc. 97 (1986), 429-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840624
A superreflexive Banach space which does not admit complex structure
Stanisław J. Szarek.
Proc. Amer. Math. Soc. 97 (1986), 437-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840625
A note on MT operators
D. A. Trautman.
Proc. Amer. Math. Soc. 97 (1986), 445-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840626
Dense $G_{𝛿}$’s contain orthonormal bases
Richard Mercer.
Proc. Amer. Math. Soc. 97 (1986), 449-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840627
The group generated by unipotent operators
C. K. Fong and A. R. Sourour.
Proc. Amer. Math. Soc. 97 (1986), 453-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840628
A theorem on infinite Nielsen extensions
Noemi Halpern.
Proc. Amer. Math. Soc. 97 (1986), 459-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840629
Jointly quasinormal isometries
Mary Embry-Wardrop and Richard J. Fleming.
Proc. Amer. Math. Soc. 97 (1986), 463-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840630
Cube slicing in $R^{n}$
Keith Ball.
Proc. Amer. Math. Soc. 97 (1986), 465-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840631
Totally real submanifolds with nonnegative sectional curvature
Yoshihiro Ohnita.
Proc. Amer. Math. Soc. 97 (1986), 474-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840632
On the heat kernel comparison theorems for minimal submanifolds
Steen Markvorsen.
Proc. Amer. Math. Soc. 97 (1986), 479-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840633
Kinematic formulas for Weyl’s curvature invariants of submanifolds in complex projective space
Tōru Ishihara.
Proc. Amer. Math. Soc. 97 (1986), 483-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840634
A partition theorem for triples
E. C. Milner and K. Prikry.
Proc. Amer. Math. Soc. 97 (1986), 488-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840635
Some properties of $∀∃$ models in the isols
T. G. McLaughlin.
Proc. Amer. Math. Soc. 97 (1986), 495-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840636
Invariant ideals and Borel sets
Andrzej Pelc.
Proc. Amer. Math. Soc. 97 (1986), 503-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840637
Random fixed point theorems for measurable multifunctions in Banach spaces
Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 97 (1986), 507-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840638
Some finite quotients of the mapping class group of a surface
Patricia L. Sipe.
Proc. Amer. Math. Soc. 97 (1986), 515-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840639
Non-Archimedean $C^{#}(X)$
Jesús M. Domínguez.
Proc. Amer. Math. Soc. 97 (1986), 525-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840640
Immersions of $n$-manifolds into $(2n-2)$-manifolds
B. H. Li and F. P. Peterson.
Proc. Amer. Math. Soc. 97 (1986), 531-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840641
Essential maps exist from $BU$ to $Coker J$
Mark Feshbach.
Proc. Amer. Math. Soc. 97 (1986), 539-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840642
A transfer for compact Lie group actions
Robert Oliver.
Proc. Amer. Math. Soc. 97 (1986), 546-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840643
Decompositions of spaces determined by compact subsets
Yoshio Tanaka.
Proc. Amer. Math. Soc. 97 (1986), 549-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840644
On a connected dense proper subgroup of $R^{2}$ whose complement is connected
Ryuji Maehara.
Proc. Amer. Math. Soc. 97 (1986), 556-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840645
On the formal groups approach to cobordism
Sandro Buoncristiano and Derek Hacon.
Proc. Amer. Math. Soc. 97 (1986), 559-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840646
Character values of finite groups as eigenvalues of nonnegative integer matrices
David Chillag.
Proc. Amer. Math. Soc. 97 (1986), 565-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840647
Erratum to: “The factorization of a linear conjugate symmetric involution in Hilbert space” [Proc. Amer. Math. Soc. 94 (1985), no. 2, 269–272; MR0784177 (86h:47030)]
J. W. Moeller.
Proc. Amer. Math. Soc. 97 (1986), 568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 840648